# SDR CALA2011011400022

- Difficulty date: January 14, 2011
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N16632
- Make and model: Boeing 737524
- Aircraft serial: 27900
- Aircraft time: 42,013 hours, 22,201 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6522216136
- Condition: Dented
- Location: Access Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ACCESS DOOR INTERIOR SKIN GOUGED AND DENTED.  FABRICATED INNER SKIN REF SRM 54-40-01, ALODINED, PRIMED AND IN STALLED REF SRM 51-40-02.
